# SDR DALA2015051503269

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 222 FF UNDERNEATH PANEL HAS CORROSION.  DIM OF CORROSION L= 14.0",W=4.0",D=.020".  NO ALLOWABLE LIMITS, REPLACED PANEL PN E5367147800700, BATCH 2727194.
